Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 144, NWS Grand Forks, ND

July 21, 20164 counties in Minnesota; 4 counties in North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 21, 2016, 12:37 AM CDT for 4 counties in Minnesota; 4 counties in North Dakota. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2016, 12:37 AM CDT (05:37 UTC)
Expired
Jul 21, 2016, 1:30 AM CDT
In force
53 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Becker County, MN, Clay County, MN, Otter Tail County, MN, Wilkin County, MN, Barnes County, ND, Cass County, ND, Ransom County, ND, Richland County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 103 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 12:44 AM CDTTSTM WND DMG1 Se Detroit Lakes, MNLARGE TREE BRANCHES AND LIMBS BROKEN DOWN AROUND TOWN.
Jul 21, 1:25 AM CDTTSTM WND GST 606 Ene Pelican Rapids, MNPEAK WINDS MEASURED AT A PERSONAL WEATHER STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 8:41 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 5.6 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2016-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3010 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2016-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3010 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1893 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted.

599 
WUUS53 KFGF 210537
SVRFGF
MNC005-027-111-167-NDC003-017-073-077-210630-
/O.NEW.KFGF.SV.W.0144.160721T0537Z-160721T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1237 AM CDT THU JUL 21 2016

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
  SOUTHERN BECKER COUNTY IN NORTHWESTERN MINNESOTA...
  WILKIN COUNTY IN WEST CENTRAL MINNESOTA...
  SOUTHERN CLAY COUNTY IN NORTHWESTERN MINNESOTA...
  NORTHERN RICHLAND COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  NORTHERN RANSOM COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  SOUTHEASTERN BARNES COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  SOUTHERN CASS COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 130 AM CDT

* AT 1237 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SABIN...OR
  12 MILES SOUTHEAST OF FARGO...MOVING EAST AT 80 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  DOWNER AROUND 1240 AM CDT. 
  BARNESVILLE AROUND 1245 AM CDT. 
  ROLLAG AROUND 1250 AM CDT. 
  CORMORANT AROUND 1255 AM CDT. 
  SHOREHAM AND DUNVILLA AROUND 100 AM CDT. 

ALSO INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 29 AND 67.
 INTERSTATE 94 IN NORTH DAKOTA BETWEEN MILE MARKERS 320 AND 352.
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 1 AND 65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4660 9803 4696 9729 4683 9623 4711 9618
      4677 9530 4611 9567
TIME...MOT...LOC 0537Z 277DEG 69KT 4677 9661 

HAIL...1.00IN
WIND...60MPH
 
$$

TG
1 follow-up statement
607 
WWUS53 KFGF 210604
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
104 AM CDT THU JUL 21 2016

NDC003-073-210613-
/O.CAN.KFGF.SV.W.0144.000000T0000Z-160721T0630Z/
RANSOM ND-BARNES ND-
104 AM CDT THU JUL 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RANSOM AND
SOUTHEASTERN BARNES COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
WEST CENTRAL AND NORTHWESTERN MINNESOTA...AND SOUTHEASTERN NORTH
DAKOTA.

LAT...LON 4642 9715 4695 9719 4683 9623 4711 9618
      4677 9530 4611 9567
TIME...MOT...LOC 0603Z 300DEG 47KT 4668 9536 4652 9620 4655 9713 

$$

MNC005-027-111-167-NDC017-077-210630-
/O.CON.KFGF.SV.W.0144.000000T0000Z-160721T0630Z/
OTTER TAIL MN-BECKER MN-WILKIN MN-CLAY MN-RICHLAND ND-CASS ND-
104 AM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR OTTER TAIL...SOUTHERN BECKER...WILKIN...SOUTHERN CLAY...NORTHERN
RICHLAND AND SOUTHEASTERN CASS COUNTIES...

AT 103 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BUTLER TO NEAR ROTHSAY TO BARRIE...MOVING SOUTHEAST AT
55 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  PELICAN RAPIDS AND BUTLER AROUND 105 AM CDT. 
  ERHARD...LAKE LIDA AND ELIZABETH AROUND 110 AM CDT. 
  EDWARDS AND MAPLEWOOD STATE PARK AROUND 115 AM CDT. 
  COLFAX AROUND 120 AM CDT. 
  ABERCROMBIE...UNDERWOOD AND PHELPS AROUND 125 AM CDT. 

ALSO INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 29 AND 67.
 INTERSTATE 94 IN NORTH DAKOTA BETWEEN MILE MARKERS 333 AND 352.
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 1 AND 65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4642 9715 4695 9719 4683 9623 4711 9618
      4677 9530 4611 9567
TIME...MOT...LOC 0603Z 300DEG 47KT 4668 9536 4652 9620 4655 9713 

HAIL...0.75IN
WIND...60MPH
 
$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:34 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jul 20, 11:34 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1134 PM CDT WED JUL 20 2016

.UPDATE...
Issued at 1126 PM CDT Wed Jul 20 2016

No sig changes to the fcts package. Severe Thunderstorm Watch 402
remians in effect for much of eastern ND and northwest MN through
3am cdt.

UPDATE Issued at 911 PM CDT Wed Jul 20 2016

Minimal update. Increased pops across northern two-thirds of CWA.
Severe Tstm Watch across most of CWA alg and north of Valley
City-Fargo-Park Rapids line thru 3am. Will expire Heat Advisory and
Warnings.

UPDATE Issued at 555 PM CDT Wed Jul 20 2016

The Severe Thunderstorm Watch for portions of northeast and east
central ND till 11pm... has been upgraded to a Tornado Watch for
the northern portions of the Watch area.

5pm analysis had in excess of 5000 j/kg of CAPE in the 0-2 km
subcloud layer over northcentral ND... with RUC12 showing this
expanding steadily eastward into northeast ND and far northwest MN
through 03z. in addition... 0-2km VGP /Vorticity Generation
Parameter/ approaches values of from .6 to .8 in that region...
which local research has shown to be quite conducive to rapid
tornadogenesis.

Meanwhile cloudmass over the central Red River Valley hasn't yet
dissipated... but cloudfree just west of the valley has rapidly
ramped up in heat and instability levels.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 118 PM CDT Wed Jul 20 2016

Forecast impacts in the short term will be temperatures and severe
threat.

For update adjusted heat headlines to account for cloud cover
limiting temperatures.

In spite of the slow dissipation of low level stratus across the
region holding temperatures down sufficient instability and cape
exist for severe potential. Timing of convective initiation still
somewhat uncertain however short wave lifting through Montana
likely to interact with boundary across NW-N central ND with
convection then propagating east tonight. In line with the SPC
outlook the favored area looks to be along and north of highway
200. Similar to last night large hail and damaging winds will be
the main threats. Weak surface boundary/cool front should be
through all but the east by morning. The far NW will be first to
feel cooler/drier air moving in behind boundary late tonight. The
remainder of the fa will see another muggy night.

Column cools a bit Thursday in wake of boundary passage but
remains mild. Lower dewpoints begin to move in from NW-SE. The
far south will likely remain warm and humid enough that some sort
of heat headline possible but at this point looks marginal. With
high pressure moving in anticipating a break in the stormy weather
and will keep forecast dry.

.LONG TERM...(Thursday night through Wednesday)
Issued at 118 PM CDT Wed Jul 20 2016

Friday-Wednesday...Main concern will be severe thunderstorm
potential Friday evening/overnight...and then again Saturday
afternoon/evening. Synoptically speaking...models are in good
agreement and indicate a stronger signal raising confidence that a
couple more severe (possibly significant) event will occur through
the early part of the weekend.  Confidence still low with details
(exact timing...exact threats and evolution).  Quieter weather on
tap to end the weekend heading into next week. Active weather again
looks possible by the middle of next week. Temperatures cooler
following the passage of a cold front on Saturday...more toward
normal values.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday evening)
Issued at 555 PM CDT Wed Jul 20 2016

A line of strong to severe thunderstorms with areas of MVFR cigs
and vsbys will persist across east cnetral ND and much of
northwest MN through the midnight and overnight period. Storms
should exit eastern ND FAR-GFK-TVF areas by 08z...and push out the
DTL-FSE-BJI areas through 11z. Expect mainly VFR conds across
eastern ND and the Red River Valley corridor on Thursday. in
Northwest MN...expect areas of MVFR cigs to persist thru 15z...
with VFR conds after 15z.

&&

.FGF Watches/Warnings/Advisories...
ND...None.
MN...None.
&&

UPDATE...Gust
SHORT TERM...Voelker
LONG TERM...TG
AVIATION...Gust
Hazardous weather outlook, Jul 20, 3:55 AM CDT, 20 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
355 AM CDT WED JUL 20 2016

MNZ001>003-015-022>024-027>032-040-NDZ027-030-039-049-052-053-
210900-
WEST POLK-NORMAN-CLAY-EAST POLK-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-
WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-
WADENA-GRANT-GRAND FORKS-TRAILL-CASS-RANSOM-SARGENT-RICHLAND-
355 AM CDT WED JUL 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR THE AFTERNOON INTO
EARLY EVENING, DUE TO THE COMBINATION OF HOT TEMPERATURES AND
MUGGY CONDITIONS. THUNDERSTORMS ARE EXPECTED BY LATE AFTERNOON
INTO TONIGHT, MAINLY ALONG AND NORTH OF HIGHWAY 2. SOME OF THESE
STORMS MAY BE SEVERE WITH LARGE HAIL, STRONG WINDS, AND LOCALLY
HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THURSDAY AFTERNOON INTO EARLY EVENING WILL ALSO BE VERY WARM AND
HUMID. THUNDERSTORMS ARE POSSIBLE LATE FRIDAY AFTERNOON INTO
FRIDAY NIGHT, THIS TIME MAINLY ALONG AND SOUTH OF HIGHWAY 2.
THUNDERSTORMS REMAIN IN THE FORECAST SATURDAY INTO SUNDAY AND
AGAIN TUESDAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

MNZ004>009-013-014-016-017-NDZ006>008-014>016-024-026-028-029-038-
054-210900-
KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL-
NORTH BELTRAMI-PENNINGTON-RED LAKE-NORTH CLEARWATER-
SOUTH BELTRAMI-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
EASTERN WALSH COUNTY-EDDY-NELSON-GRIGGS-STEELE-BARNES-
WESTERN WALSH COUNTY-
355 AM CDT WED JUL 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR THE AFTERNOON INTO EARLY
EVENING, DUE TO THE COMBINATION OF HOT TEMPERATURES AND MUGGY
CONDITIONS. THUNDERSTORMS ARE EXPECTED BY LATE AFTERNOON INTO
TONIGHT, MAINLY ALONG AND NORTH OF HIGHWAY 2. SOME OF THESE STORMS
MAY BE SEVERE WITH LARGE HAIL, STRONG WINDS, AND LOCALLY HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE LATE FRIDAY AFTERNOON INTO FRIDAY
NIGHT, THIS TIME MAINLY ALONG AND SOUTH OF HIGHWAY 2.
THUNDERSTORMS REMAIN IN THE FORECAST SATURDAY INTO SUNDAY AND
AGAIN TUESDAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jul 21, 12:03 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1203 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     TSTM WND GST     10 W ADA                47.30N 96.73W
07/20/2016  M52 MPH          NORMAN             MN   MESONET

            PEAK WINDS MEASURED AT THE HWY 200 RWIS SENSOR.

&&

GGUST
Local storm report, Jul 21, 12:05 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1205 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 PM     TSTM WND GST     1 N ADA                 47.31N 96.51W
07/20/2016  M53 MPH          NORMAN             MN   MESONET

            PEAK WINDS MEASURED AT THE NDAWN STATION.

&&

GGUST
Local storm report, Jul 21, 12:12 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1212 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     TSTM WND GST     3 S WAUKON              47.33N 96.13W
07/21/2016  M51 MPH          NORMAN             MN   MESONET

            PEAK WINDS MEASURED AT THE NDAWN STATION.

&&

GGUST
Local storm report, Jul 21, 12:14 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1214 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 AM     TSTM WND GST     4 S MAHNOMEN            47.26N 95.97W
07/21/2016  M71 MPH          MAHNOMEN           MN   MESONET

            PEAK WINDS MEASURED AT THE RWIS ALONG HWY 59.

&&

GGUST
Local storm report, Jul 21, 12:21 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1221 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 AM     TSTM WND GST     3 NNW FARGO             46.92N 96.84W
07/21/2016  M69 MPH          CASS               ND   ASOS

            PEAK WIND OF 60 KNOTS MEASURED AT THE FARGO AIRPORT
            /KFAR/.

&&

GGUST
Local storm report, Jul 21, 12:32 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1232 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     TSTM WND GST     2 SE DILWORTH           46.85N 96.67W
07/21/2016  M55 MPH          CLAY               MN   MESONET

            PEAK WINDS MEASURED AT THE RWIS STATION ALONG INTERSTATE
            94.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:01 PM CDTSevere Thunderstorm WarningFGFKittson, Roseau59 min
Jul 20, 9:59 PM CDTSevere Thunderstorm WarningFGFBeltrami, Kittson, Lake of the Woods, Marshall, Roseau61 min
Jul 20, 10:42 PM CDTSevere Thunderstorm WarningFGFPolk48 min
Jul 20, 11:00 PM CDTSevere Thunderstorm WarningFGFMarshall, Polk45 min
Jul 20, 11:07 PM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods, Marshall, Pennington53 min
Jul 20, 11:13 PM CDTSevere Thunderstorm WarningFGFNorman, Polk62 min
Jul 20, 11:26 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake41 min
Jul 20, 11:36 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Norman39 min
Jul 20, 11:58 PM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods32 min
Jul 21, 12:00 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Norman60 min
Jul 21, 12:03 AM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen, Norman and 1 more57 min
Jul 21, 12:43 AM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Otter Tail, Wadena62 min
Jul 21, 1:20 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Grant, Otter Tail, Wadena, Wilkin55 min
Jul 21, 2:14 AM CDTSevere Thunderstorm WarningFGFGrant46 min
Jul 21, 3:49 AM CDTSpecial Weather StatementFGFGrant56 min
Jul 20, 7:40 PM CDTSevere Thunderstorm WarningFGFCavalier, Towner50 min
Jul 20, 7:56 PM CDTSevere Thunderstorm WarningFGFBenson, Ramsey49 min
Jul 20, 8:25 PM CDTSevere Thunderstorm WarningFGFCavalier, Pembina50 min
Jul 20, 8:35 PM CDTSpecial Weather StatementFGFTowner25 min
Jul 20, 8:44 PM CDTSevere Thunderstorm WarningFGFBenson, Ramsey46 min
Jul 20, 9:10 PM CDTSevere Thunderstorm WarningFGFCavalier, Ramsey, Towner50 min
Jul 20, 9:11 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Griggs, Nelson64 min
Jul 20, 9:28 PM CDTSevere Thunderstorm WarningFGFBenson, Nelson, Ramsey47 min
Jul 20, 9:43 PM CDTTornado WarningFGFEddy, Griggs, Nelson32 min
Jul 20, 9:59 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Nelson, Walsh46 min
Jul 20, 10:10 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Grand Forks, Griggs, Nelson, Ramsey and 2 more65 min
Jul 20, 11:07 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Griggs, Steele, Traill53 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.